# SDR DLM88950579

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AND APP HAD SMOKE/FUMES IN CABIN.  RAN PACKS, ENGINES AND APU COULD NOT DUPLICATE, PERFORMED DUCT BURNOUT, RETURNED TO SERVICE.
